Non conforming methods for transport with nonlinear reaction. Riviere, B. & Wheeler, M. In Chen, Z. & Ewing, R., editors, Fluid Flow and Transport in Porous Media: Mathematical and Numerical Treatment, volume 295, of Contemporary Mathematics, pages 421–430, 2002.
bibtex   
@InProceedings{RiviereWheeler2002-cont,
  Title                    = {Non conforming methods for transport with nonlinear reaction},
  Author                   = {B. Riviere and M.F. Wheeler},
  Booktitle                = {Fluid Flow and Transport in Porous Media: Mathematical and Numerical Treatment},
  Year                     = {2002},
  Editor                   = {Z. Chen and R. Ewing},
  Pages                    = {421–430},
  Series                   = {Contemporary Mathematics},
  Volume                   = {295},

  Keywords                 = {Transport, Convection–Diffusion}
}

Downloads: 0